# SDR C2XA98IA415

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 922FS2AGN2735
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3722 - EFD-IAH - DURING FLT, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT ON THE INITIAL TRY.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE LANDING GEAR DOWNLOCK SYSTEM A PROX SWITCH TO BE DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PROX SWITCH IAW EMB120MM 32-60-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
